# SDR CA000501018

- Difficulty date: April 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 78,439 hours
- Engine: Pwa JT8D9A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: L51015915
- Condition: Overheated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: H

## Discrepancy

(CAN) PRIOR TO PASS BOARDING WHILE FLIGHT ATTENDANTS PREPARED THE CABIN FOR FLIGHT SMOKE AND ARCING WAS NOTICED COMING FROM THE REAR OF THE AIRCRAFT GALLEY COFFEE MAKER CB PANEL. ELECTRICAL POWER WAS REMOVER FROM THE AIRCRAFT GALLEY AND THE FIRE EXTINGUISHER FIRED INTO THE COMPARTMENT. NR 2 COFFEEMAKER CB AND ATTACH WIRES HAD BEEN SEVERELY OVERHEATED AND PART OF THE HOUSING AND WIRES WERE BURNED. CB AND WIRES REPLACED.
